# SDR AT9900640

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND THE RIGHT SIDE AFT CARGO PIT DOOR CUT OUT CORRODED.  REPAIRED THE AFT CARGO DOOR FUSELAGE CUT OUT PAN AFT CORNER BY REMOVING CORROSION AND FABRICATING AND INSTALLING REPAIR DOUBLER IAW DC9 SRM 51-10-3, 51-10-4, 51-10-2, 53-31-0 FIG. 8, 53-05 FIG 44, AND 51-30-1.
